Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On the utility of Newton's method for computing complex roots of equations


Author: I. M. Longman
Journal: Math. Comp. 14 (1960), 187-189
MSC: Primary 65.00
MathSciNet review: 0112252
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker & G. Robinson, The Calculus of Observations, Blackie & Son, Glasgow, 1944, p. 88.
  • [2] James A. Ward, The down-hill method of solving 𝑓(𝑧)=0, J. Assoc. Comput. Mach. 4 (1957), 148–150. MR 0092227
  • [3] L. Cagniard, Réflexion et Réfraction des Ondes Seismiques Progressives, Gauthier-Villars, Paris, 1939, p. 55-58.
  • [4] Alston S. Householder, Principles of numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953. MR 0059056

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0112252-9
Article copyright: © Copyright 1960 American Mathematical Society